# SDR CALA2011091900610

- Difficulty date: September 18, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 39,318 hours, 14,686 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3241
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SL-27 BTWN STA 500F TO 500G HAS INTERGRANULAR CORROSION.  REMOVED DMG SECTION AND REPAIRED PER SRM 53-00-03 REPAIR 1.
